# SDR AALA202112304881

- Difficulty date: December 29, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A300*
- Aircraft serial: 3629
- Aircraft time: 43,225 hours, 16,927 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 2L ARMING LEVER IS LOOSE. SECURED LOOSE ARMING LEVER HANDLE. OPERATIONS CHECK NORMAL. PER AMM 52-73-00.
